Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 7, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Mar 28, 2015, 9:45 AM CDT. It took effect at Mar 29, 2015, 4:00 AM CDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2015, 9:45 AM CDT (14:45 UTC)
- In effect from
- Mar 29, 2015, 4:00 AM CDT
- Expired
- Mar 29, 2015, 7:00 PM CDT
- In force
- 15 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
676 WHUS73 KGRB 281445 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 945 AM CDT SAT MAR 28 2015 ...GALE FORCE WIND GUSTS EXPECTED SUNDAY... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT WILL GENERATE STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ALONG WITH HIGH WAVES ON LAKE MICHIGAN SUNDAY. THE COLD FRONT WILL PASS SUNDAY AFTERNOON...AFTER WHICH WINDS WILL VEER TO THE WEST AND NORTHWEST AND BEGIN TO DIMINISH. LMZ541>543-282245- /O.UPG.KGRB.GL.A.0005.150329T0900Z-150329T2100Z/ /O.NEW.KGRB.GL.W.0007.150329T0900Z-150330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 945 AM CDT SAT MAR 28 2015 ...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH TO SOUTHWEST INCREASING TO AROUND 30 KTS EARLY SUNDAY MORNING AND CONTINUING THROUGH MUCH OF THE DAY. GUSTS MAY REACH UP TO 40 KTS...WITH THE STRONGEST WINDS EXPECTED SUNDAY MORNING. WINDS WILL BEGIN TO VEER TO THE WEST AND NORTHWEST... AND DIMINISH SUNDAY AFTERNOON AND EVENING. * WAVES...BUILDING TO 4 TO 7 FT SUNDAY MORNING. WAVES WILL BEGIN TO DIMINISH SUNDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ BERSCH
6 follow-up statements
687 WHUS73 KGRB 282027 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 327 PM CDT SAT MAR 28 2015 ...GALE FORCE WIND GUSTS EXPECTED SUNDAY... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT WILL GENERATE STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ALONG WITH HIGH WAVES ON LAKE MICHIGAN SUNDAY. THE COLD FRONT WILL PASS SUNDAY AFTERNOON...AFTER WHICH WINDS WILL VEER TO THE WEST AND NORTHWEST AND BEGIN TO DIMINISH. LMZ541>543-290430- /O.CON.KGRB.GL.W.0007.150329T0900Z-150330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 327 PM CDT SAT MAR 28 2015 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY... * WINDS...SOUTH TO SOUTHWEST INCREASING TO AROUND 30 KTS LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...CONTINUING THROUGH MUCH OF THE DAY. GUSTS MAY REACH UP TO 40 KTS...WITH THE STRONGEST WINDS EXPECTED SUNDAY MORNING AND EARLY AFTERNOON. WINDS WILL BEGIN TO VEER TO THE WEST AND NORTHWEST... AND DIMINISH SUNDAY AFTERNOON AND EVENING. * WAVES...BUILDING TO 4 TO 7 FT SUNDAY MORNING. WAVES WILL BEGIN TO DIMINISH SUNDAY EVENING. SOME AREAS NEAR THE OPEN WATERS EAST OF WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
211 WHUS73 KGRB 290206 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 906 PM CDT SAT MAR 28 2015 ...GALE FORCE WIND GUSTS EXPECTED SUNDAY... .A TIGHT PRESSURE GRADIENT AHEAD OF AN APPROACHING COLD FRONT IS BEGINNING TO GENERATE GUSTY SOUTH TO SOUTHWEST WINDS ON LAKE MICHIGAN. THESE WINDS WILL STRENGTHEN AND ARE EXPECTED TO REACH GALE FORCE AND SUPPORT HIGH WAVES ON LAKE MICHIGAN SUNDAY. THE COLD FRONT WILL PASS SUNDAY AFTERNOON...AFTER WHICH WINDS WILL VEER TO THE WEST AND NORTHWEST AND BEGIN TO DIMINISH. LMZ541>543-291015- /O.CON.KGRB.GL.W.0007.150329T0900Z-150330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 906 PM CDT SAT MAR 28 2015 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM CDT SUNDAY... * WINDS...SOUTH TO SOUTHWEST INCREASING TO AROUND 30 KTS LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING...CONTINUING THROUGH MUCH OF THE DAY. GUSTS MAY REACH UP TO 45 KTS...WITH THE STRONGEST WINDS EXPECTED SUNDAY MORNING AND EARLY AFTERNOON. WINDS WILL BEGIN TO VEER TO THE WEST AND NORTHWEST... AND DIMINISH SUNDAY AFTERNOON AND EVENING. * WAVES...BUILDING TO 4 TO 7 FT SUNDAY MORNING. WAVES WILL BEGIN TO DIMINISH SUNDAY EVENING. SOME LOCALIZED AREAS NEAR THE OPEN WATERS EAST OF WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
906 WHUS73 KGRB 290941 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 441 AM CDT SUN MAR 29 2015 ...GALE FORCE WIND GUSTS TODAY... .AN APPROACHING COLD FRONT WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS. THESE WINDS WILL SUPPORT HIGH WAVES ON LAKE MICHIGAN. THE COLD FRONT WILL EXIT LATER THIS AFTERNOON...AFTER WHICH WINDS WILL VEER TO THE WEST AND NORTHWEST AND BEGIN TO DIMINISH. LMZ541>543-291745- /O.CON.KGRB.GL.W.0007.000000T0000Z-150330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 441 AM CDT SUN MAR 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH TO SOUTHWEST INCREASING TO 30 KTS WITH GUSTS TO 40 KTS POSSIBLE. WINDS WILL VEER TO THE WEST AND NORTHWEST...AND DIMINISH THIS AFTERNOON AND EVENING. * WAVES...BUILDING TO 5 TO 8 FT. WAVES WILL BEGIN TO DIMINISH THIS EVENING. SOME LOCALIZED AREAS NEAR THE OPEN WATERS EAST OF WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
301 WHUS73 KGRB 291512 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1012 AM CDT SUN MAR 29 2015 ...GALE FORCE WINDS EXPECTED THROUGH THIS EVENING... .AN APPROACHING COLD FRONT WILL PRODUCE GUSTY SOUTH TO SOUTHWEST WINDS. THESE WINDS WILL SUPPORT HIGH WAVES ON LAKE MICHIGAN. THE COLD FRONT WILL EXIT LATER THIS EVENING...AFTER WHICH WINDS WILL VEER TO THE WEST AND NORTHWEST AND BEGIN TO DIMINISH. LMZ541>543-292315- /O.CON.KGRB.GL.W.0007.000000T0000Z-150330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1012 AM CDT SUN MAR 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH TO SOUTHWEST TO 30 KTS WITH GUSTS TO 40 KTS POSSIBLE. WINDS WILL VEER TO THE WEST AND NORTHWEST... AND DIMINISH LATER ON TONIGHT. * WAVES...BUILDING TO 5 TO 8 FT. WAVES WILL BEGIN TO DIMINISH THIS EVENING. SOME LOCALIZED AREAS NEAR THE OPEN WATERS EAST OF WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
101 WHUS73 KGRB 292045 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 345 PM CDT SUN MAR 29 2015 ...GALE FORCE WINDS EXPECTED THROUGH THIS EVENING... .AN APPROACHING COLD FRONT IS PRODUCING GUSTY SOUTH TO SOUTHWEST WINDS. THESE WINDS WILL CONTINUE INTO THE EVENING AND SUPPORT HIGH WAVES ON LAKE MICHIGAN. THE COLD FRONT WILL EXIT LATER THIS EVENING...AFTER WHICH WINDS WILL VEER TO THE WEST AND NORTHWEST AND BEGIN TO DIMINISH. LMZ541>543-300000- /O.CON.KGRB.GL.W.0007.000000T0000Z-150330T0000Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 345 PM CDT SUN MAR 29 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...SOUTH TO SOUTHWEST TO 30 KTS WITH GUSTS TO 40 KTS POSSIBLE LATE THIS AFTERNOON. WINDS WILL VEER TO THE WEST AND NORTHWEST...AND DIMINISH LATER ON TONIGHT. * WAVES...5 TO 8 FEET THIS EVENING. WAVES WILL DIMINISH SLOWLY OVERNIGHT. SOME LOCALIZED AREAS NEAR THE OPEN WATERS EAST OF WASHINGTON ISLAND MAY SEE ISOLATED HIGHER WAVES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
609 WHUS73 KGRB 300000 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 700 PM CDT SUN MAR 29 2015 ...GALE WARNING TO EXPIRE...SMALL CRAFT ADVISORY IN EFFECT THROUGH LATE TONIGHT... .A COLD FRONT IS MOVING THROUGH THE AREA...BRINGING GUSTY WINDS AND HIGH WAVES TO THE NEARSHORE LAKE MICHIGAN WATERS. WINDS ARE EASING ENOUGH TO ALLOW THE GALE WARNING TO EXPIRE BUT CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT THROUGH MOST OF THE NIGHT AS WINDS VEER WESTERLY AND WAVES SLOWLY DIMINISH. LMZ541>543-300800- /O.EXP.KGRB.GL.W.0007.000000T0000Z-150330T0000Z/ /O.NEW.KGRB.SC.Y.0026.150330T0000Z-150330T0900Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 700 PM CDT SUN MAR 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM CDT MONDAY... ...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CDT MONDAY. * WINDS...SOUTH TO SOUTHWEST WINDS WILL VEER TO THE WEST AND NORTHWEST...AS THE FRONT PASSES AT 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. IT IS POSSIBLE FOR SOME ISOLATED GUSTS TO AROUND 35 KNOTS EARLY IN THE EVENING. * WAVES...5 TO 8 FEET THIS EVENING WILL DIMINISH SLOWLY OVERNIGHT...FALLING TO 2 TO 4 FEET AROUND DAYBREAK. SOME LOCALIZED AREAS NEAR THE OPEN WATERS MAY SEE ISOLATED HIGHER WAVES AS WINDS BECOME OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Mar 28, 6:14 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Mar 28, 6:14 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 614 AM CDT SAT MAR 28 2015 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND SUNDAY ISSUED AT 355 AM CDT SAT MAR 28 2015 SURFACE HIGH WILL DRIFT OFF TO THE EAST TODAY WHILE A WEAK UPPER RIDGE EDGES IN FROM THE WEST. WEAK WARM ADVECTION SHOULD PRODUCE TEMPERATURES 5 TO 10 DEGREES WARMER THAN FRIDAY WITH MOSTLY SUNNY SKIES. MIDDLE AND HIGH CLOUDS WILL INCREASE TONIGHT AND A STEADY SOUTH WINDS WILL KEEP TEMPERATURES FROM FALLING MUCH. LIGHT SNOW MAY ARRIVE BY DAYBREAK IN THE FAR WESTERN PART OF THE FORECAST AREA. AN UPPER TROUGH AND ASSOCIATED PACIFIC COLD FRONT WILL BRING SEVERAL HOURS OF PRECIPITATION IN BROAD WARM ADVECTION PATTERN SUNDAY. EVAPORATIVE COOLING SHOULD PERMIT A FEW HOURS OF WET SNOW BEFORE FREEZING LEVELS INCREASE ENOUGH TO CHANGE IT TO RAIN. NOT EXPECTING MUCH ACCUMULATION. MAYBE AN INCH NORTH OF HIGHWAY 29 WITH LESS TO THE SOUTH. WHATEVER MIGHT FALL WILL MELT QUICKLY IN THE AFTERNOON AS GUSTY SOUTHWEST WINDS BRING IN MILDER AIR FROM THE PLAINS STATES. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY ISSUED AT 355 AM CDT SAT MAR 28 2015 MAIN CONCERNS DURING THIS PART OF THE FORECAST ARE TIMING...TYPE AND LOCATION OF PRECIPITATION. A SYSTEM THAT WILL IMPACT THE AREA IN THE SHORT TERM SHOULD BE DEPARTING...SO HAVE ONLY INCLUDED A CHANCE FOR RAIN AND SNOW IN NORTH CENTRAL WISCONSIN 00Z-06Z MONDAY. DRY CONDITIONS SHOULD PREVAIL DURING THE DAY ON MONDAY AS A SURFACE RIDGE PASSES ACROSS WISCONSIN. THE 00Z VERSIONS OF THE ECMWF AND GEM-NH HAD QPF...ASSOCIATED WITH AN UPCOMING SYSTEM...FARTHER TO THE NORTHEAST THAN ON PREVIOUS RUNS. THE 00Z NAM WAS CLOSE TO THE 00Z GFS WITH LOCATION OF QPF...WHICH WAS FARTHER NORTHEAST THAN THE EC AND GEM...BUT WAS A BIT SLOWER THAN THE OTHER MODELS. RECENT TRENDS LEAD ONE TO BELIEVE THAT THE GFS HAS A BETTER HANDLE ON THE SITUATION...BUT THERE ARE STILL ENOUGH DIFFERENCES AMONG THE MODELS TO KEEP CONFIDENCE LOWER THAN ONE WOULD LIKE. DID NOT GO HIGHER THAN CHANCE POPS BECAUSE OF THE DIFFERING MODEL SOLUTIONS. HAVE NEARLY AN INCH OF ACCUMULATION IN NORTHEAST WISCONSIN CLOSE TO THE UPPER MICHIGAN BORDER MONDAY NIGHT WITH LITTLE ACCUMULATION FARTHER TO THE SOUTHWEST. A PERIOD OF DRY WEATHER CAN BE EXPECTED TUESDAY AND TUESDAY NIGHT. A WARMING TREND CAN BE EXPECTED AHEAD OF AN APPROACHING FRONTAL BOUNDARY AND UPPER LEVEL SHORT WAVE. THIS SHOULD RESULT IN MUCH ABOVE NORMAL HIGHS WEDNESDAY AND THURSDAY BUT WILL ALSO BRING SHOWERS...MAINLY WEDNESDAY AND WEDNESDAY NIGHT. COOLER TEMPERATURES SHOULD PREVAIL FOR LATE IN THE WEEK. OTHER THAN THAT...NOT ENOUGH CONSISTENCY AMONG MODELS TO DISCERN MUCH MORE DETAIL. && .AVIATION...FOR 12Z TAF ISSUANCE ISSUED AT 613 AM CDT SAT MAR 28 2015 VFR EXPECTED THROUGH LATE TONIGHT WITH INCREASING CLOUDS TONIGHT. LOW LEVEL WIND SHEAR POSSIBLE AFTER 09Z TONIGHT WITH SOUTHWEST WINDS AT 40 KNOTS AT 1000 FT AGL AND SOUTH WINDS AROUND 10 KNOTS AT THE SURFACE. WET SNOW AND IFR CONDITIONS WILL LIKELY ARRIVE EARLY SUNDAY. THE SNOW WILL CHANGE TO RAIN BY MIDDAY. AN INCH OF SNOW OR SLUSH POSSIBLE WHICH SHOULD ALL MELT AS TEMPERATURES CLIMB ABOVE FREEZING IN THE AFTERNOON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......MG AVIATION.......RDM
Hazardous weather outlook, Mar 28, 3:59 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 359 AM CDT SAT MAR 28 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 359 AM CDT SAT MAR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MIXTURE OF SNOW AND RAIN IS EXPECTED SUNDAY AS A FRONTAL SYSTEM MOVES ACROSS THE REGION. AN INCH OR SO OF WET SNOW IS POSSIBLE OVER NORTHERN WISCONSIN...WITH LESSER AMOUNTS FARTHER SOUTH. ROADS AND SIDEWALKS COULD BE SLIPPERY IN SOME AREAS UNTIL TEMPERATURES WARM ABOVE FREEZING AROUND MIDDAY. THOUGH FORECAST CONFIDENCE IS LOW AT THIS TIME...THERE IS SOME POTENTIAL FOR ACCUMULATING SNOW OVER NORTHERN WISCONSIN ON MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-290900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 359 AM CDT SAT MAR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTH WINDS MAY GUST TO GALE FORCE SUNDAY. A GALE WATCH IS IN EFFECT.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.